# SDR DALA2019111056513

- Difficulty date: November 4, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 BULK CARGO - SHEAR TIE AT STA.1540 CORRODED BETWEEN STRINGERS 38L AND 39L. FOUND CORROSION OUT OF LIMITS AND REPLACED. (LP 1345707)
